# SDR 03FDEA00080

- Difficulty date: January 27, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 36,627 hours, 8,417 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC81072
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 26 BARREL NUT HOLE FOUND FITTING WITH CRACK.  COMPLIED WITH FEDEX EA 1-5510-67565, STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE 26 RT FITTING FABRICATION.
